# SDR 20001212SH001

- Difficulty date: November 26, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N232TA
- Make and model: Boeing 737296
- Aircraft serial: 22277
- Aircraft time: 42,851 hours, 47,775 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Line
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FLT TA-380 - AFTER TAKEOFF, THE FIRST OFFICER AIRSPEED INDICATOR WENT TO ZERO KNOTS AND FIRST OFFICER''S ALTIMETER HAD A READ-OUT OF 4,000 FEET AT FL 260.  THE AIRCRAFT RETURNED TO EL SALVADOR STATION FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING AT SAL AIRPORT, MAINTENANCE TECHNICIANS PERFORMED TROUBLESHOOTING PER AMM 34-11.  IT WAS FOUND THAT ONE OF THE HOSES AT THE F/O''S ALTIMETER DAMAGED.  REMOVED AND REPLACED PER AMM 20-10-52.  TEST PERFORMED PER AMM 34-11.  NORMAL RESULTS WERE FOUND, AIRCRAFT RETURNED TO OPERATION.  (X)
